MathSciNet Relay Station
MathSciNet bibliographic data
MR2505697 35J47 (35A01 35J91)
Chen, Wenxiong; Li, Congming An integral system and the Lane-Emden conjecture. Discrete Contin. Dyn. Syst. 24 (2009), no. 4, 1167–1184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement